Renormalization of the N=1 supersymmetric 4-dimensional nonlinear sigma model with higher derivatives

A. A. Deriglazov, S. V. Ketov

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1160-1166
Number of pages7
JournalTheoretical and Mathematical Physics
Issue number2
Publication statusPublished - Nov 1988

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this